# SDR CALA2022102702958

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Slat
- Part number: D5746067700300
- Condition: Dented
- Location: Rh #1 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER ONE SLAT HAS DENTS DUE TO HAIL. REF. SRM 57-40-00 PB.101 TASK 283-001 THIS ITEM LOCKED FOR MX FERRY ROW TO BFM. THIS ITEM UNLOCKED FOR MAINTENANCE TO DOCUMENT SPECIFIC DEPTHS AND DIMENSIONS OF ALL DENTS. ALSO. THIS ITEM NEEDS A STATEMENT CONFIRMING THE DENTS ARE SMOOTH, WITH NO CREASES, GOUGES, CRACKS OR EVIDENCE OF LOOSE FASTENERS NOTED. UNLOCKED TO CLEAR LOGPAGE REPAIRED IAW ECRA 5742-01175 WITH NO DEVIATIONS NOTED. EMP: V933 863 WC: 36529 STA: ST ENG BFM
